MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. SCOUT®; MARKER, RADIOGRAPHIC, IMPLANTABLE

MERIT MEDICAL SYSTEMS, INC. SCOUT®; MARKER, RADIOGRAPHIC, IMPLANTABLE
Catalog Number SG-01/D
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device was acting up and getting very warm during use on a patient.No patient injury or medical intervention was reported.No additional information is available.
 
Additional Manufacturer Narrative
The suspected device is expected to be returned for evaluation.A follow up report will be submitted once product history review and investigation are complete.

Brand Name
SCOUT®
Common Device Name
MARKER, RADIOGRAPHIC, IMPLANTABLE
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
1600 merit parkway
south jordan UT 84095
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS, INC.
1600 merit parkway
south jordan UT 84095
Manufacturer Contact
nimisha pathak
6 journey unit 125
aliso viejo, CA 92656
9493600059
MDR Report Key25246122
Report Number2032338-2026-00004
Device Sequence Number10547601
Product Code NEU
UDI-Device Identifier00884450530139
UDI-Public00884450530139
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K181007
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberSG-01/D
Device Lot NumberSF00600
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2026
Supplement Date Received by Manufacturer06/02/2026
Initial Report FDA Received Date05/21/2026
Supplement Report FDA Received Date06/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/08/2025
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown